Home / Products / Pharma / General / By Brand Name / Sinamin

Sinamin

Chlorpheniramine Maleate BP

NAME STRENGTH PACK SIZE DOSAGE FORM
Sinamin 4 mg 50X10 Tablet
Sinamin 2 mg/ 5 ml 100 ml Syrup

Description

Sinamin (Chlorpheniramine Maleate) is an antihistamine. Its sedative action is lower in comparison to Promethazine. The drug is well absorbed from GI tract. Following oral administration, the effect is maximal within 1-2 hours and lasts for about 4-6 hours.

Sinamin Tablet : Each tablet contains Chlorpheniramine Maleate BP 4 mg. Sinamin Syrup : Each 5ml contains Chlorpheniramine Maleate BP 2 mg.

"•Allergy induced urticaria, hay fever, angioedema, rhinitis, conjunctivitis, asthma and eczema. • Nasal congestion and allergy. • Insect bite. • Food, chemical & drug induced allergy.

Tablet : Adult : 1 tablet 3-4 times daily. Children : (6-12 years) : 1/2-1 tablet 3-4 times daily Syrup : Upto 1 year : 1/2 teaspoonful 2 times daily. 1 - 5 years : 1/2-1 teaspoonful 2 times daily. 6 -12 years : 1-2 teaspoonful 3 times daily or as advised by physician."

Dizziness or drowsiness may occur. Gastrointestinal discomfort, loss of appetite, nausea, dryness of mouth, blurred vision may also occur. Side effects will disappear after cessation or discontinuation of dose.

Car driving or operating machineries should be avoided during antihistamine therapy. Sinamin should be used with caution in patients having epilepsy,hepatic disorder, urinary retention, severe cardiovascular problem, prostatic hypertrophy and duodenal obstruction. Also, care must be needed in case of old and immature neonatal patients.

Sinamin is contraindicated in patients with known hypersensitivity to Chlorpheniramine.

Sinamin Tablet : Box contains 10 x 50's tablets in blister strip. Sinamin Syrup : Bottle contains 100 ml syrup